MAUDE Adverse Event Report: REFLOW MEDICAL, INC. SPEX LP 35, 135 CM; SUPPORT CATHETER

REFLOW MEDICAL, INC. SPEX LP 35, 135 CM; SUPPORT CATHETER
Model Number SLP35135US
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
The distal tip of spex lp 35, 135cm dislodged from the catheter body inside the sub-intimal space.
 
Additional Manufacturer Narrative
There was no adverse clinical impact or adverse consequence to the patient as a result of the tip separation.The device history records were reviewed with special attention to the raw materials, subassemblies, manufacturing process and quality control testing.This lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.The device was returned for evaluation.The device was examined under microscopic magnification and a complete separation of the tip from the outer catheter was present.No medical images or medical records have been made available to the manufacturer.The initial investigation confirmed tip separation.However, the investigation to determine root cause is on-going.

Brand Name
SPEX LP 35, 135 CM
Common Device Name
SUPPORT CATHETER
Manufacturer (Section D)
REFLOW MEDICAL, INC.
208 avenida fabricante
suite 100
san clemente CA 92672
Manufacturer (Section G)
REFLOW MEDICAL, INC.
208 avenida fabricante
suite 100
san clemente CA 92672
Manufacturer Contact
lori. grace
208 avcenida fabricante
suite 100
san clemente, CA 92672
6127496031
MDR Report Key18441327
Report Number3008789872-2024-00001
Device Sequence Number15155434
Product Code DQY
UDI-Device Identifier00850025525022
UDI-Public00850025525022
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K200094
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/27/2025
Device Model NumberSLP35135US
Device Catalogue NumberSLP35135US
Device Lot Number230809-004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown